# SDR ASAA11410316

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 56,851 hours, 36,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT AND R2 DOOR EMERGENCY LTS INOP ON TEST.  REPLACED BATT M1137, OPS CHECK NORMAL.
